# SDR HALA2016052400120

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 9,792 hours, 1,520 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT 370, ATB, RETURNED TO DEPARTURE DUE TO RT WINDSHIELD HEAT LIGHT ILLUMINATED AND WOULD NOT RESET.  REPLACED NR 2, WINDSHIELD HEAT COMPUTER.
